# SDR ASOA20130215080

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NUTPLATE BRACKET CORRODED (LOCAL LEVEL 2) AT UPPER FWD CORNER BAGGAGE DOOR CUTOUT FRM 65.  MX PERFORMED REPAIR AND REMOVED CORROSION ON BRACKET AROUND NUTPLATE HOLE AT FRM 65 UPPER FWD CORNER BAGGAGE DOOR CUTOUT AT FRM 65 IAW CPM 51-21-06 AND EC5320-01479, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
